# SDR DXTA2018080601265

- Difficulty date: August 4, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N727QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20662
- Aircraft time: 1,956 hours, 1,206 cycles
- Engine: Hnywl AS90721A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Oil Cap
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF,  CLIMBING THROUGH 10K FEET, RECEIVED A RIGHT RED LOW OIL PRESSURE CAS MESSAGE. PERFORMED AN INFLIGHT PRECAUTION ENGINE SHUTDOWN IAW CHECK LIST.  INSTALLED NEW ORINGS ON BOTH THE LT AND RT ENGINE OIL CAPS. NO FURTHER DEFECT NOTED.
